Alert archive / Louisiana / Flash Flood Warnings in 2024

Flash Flood Warning 2, NWS Lake Charles, LA

January 24, 2024Calcasieu Parish, Cameron Parish, Louisiana; Orange County, Texas

NWS Lake Charles, LA issued this flash flood warning at Jan 24, 2024, 2:40 AM CST for Calcasieu Parish, Cameron Parish, Louisiana; Orange County, Texas. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 24, 2024, 2:40 AM CST (08:40 UTC)
Expired
Jan 24, 2024, 9:30 AM CST
In force
7 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Calcasieu Parish, LA, Cameron Parish, LA, Orange County, TX

The radar

The Lake Charles radar (KLCH), 41 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2024-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2024-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

541 
WGUS54 KLCH 240840
FFWLCH
LAC019-023-TXC361-241145-
/O.NEW.KLCH.FF.W.0002.240124T0840Z-240124T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
240 AM CST Wed Jan 24 2024

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Western Calcasieu Parish in southwestern Louisiana...
  Northwestern Cameron Parish in southwestern Louisiana...
  Southeastern Orange County in southeastern Texas...

* Until 545 AM CST.

* At 240 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts of 1 to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Orange, Bridge City, West Orange, Vinton, Toomey and Edgerly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3040 9352 3037 9335 3005 9363 2996 9371
      2998 9377 2998 9378 2998 9381 3013 9373

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

78
4 follow-up statements
957 
WGUS54 KLCH 241014
FFWLCH
LAC019-023-TXC361-241315-
/O.EXT.KLCH.FF.W.0002.000000T0000Z-240124T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
414 AM CST Wed Jan 24 2024

The National Weather Service in Lake Charles has extended the

* Flash Flood Warning for...
  Western Calcasieu Parish in southwestern Louisiana...
  Northwestern Cameron Parish in southwestern Louisiana...
  Southeastern Orange County in southeastern Texas...

* Until 715 AM CST.

* At 414 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

While heavy rain has ended momentarily, additional storms will move 
into the area over the next 1-2 hours renewing flash flooding.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Orange, Bridge City, West Orange, Vinton, Toomey and Edgerly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3040 9352 3037 9335 3005 9363 2996 9371
      2998 9377 2998 9378 2998 9381 3013 9373

FLASH FLOOD...RADAR INDICATED

$$

78
946 
WGUS54 KLCH 241205
FFWLCH
LAC019-023-TXC361-241345-
/O.EXT.KLCH.FF.W.0002.000000T0000Z-240124T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
605 AM CST Wed Jan 24 2024

The National Weather Service in Lake Charles has extended the

* Flash Flood Warning for...
  Western Calcasieu Parish in southwestern Louisiana...
  Northwestern Cameron Parish in southwestern Louisiana...
  Southeastern Orange County in southeastern Texas...

* Until 745 AM CST.

* At 605 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 4 inches of rain 
  have fallen. The expected rainfall rate is 0.25 to 1 inch in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Orange, Bridge City, West Orange, Vinton, Toomey and Edgerly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3040 9352 3037 9335 3005 9363 2996 9371
      2998 9377 2998 9378 2998 9381 3013 9373

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.25-1 INCH IN 1 HOUR

$$

78
415 
WGUS54 KLCH 241319
FFWLCH
LAC019-023-TXC361-241545-
/O.EXT.KLCH.FF.W.0002.000000T0000Z-240124T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
719 AM CST Wed Jan 24 2024

The National Weather Service in Lake Charles has extended the

* Flash Flood Warning for...
  Western Calcasieu Parish in southwestern Louisiana...
  Northwestern Cameron Parish in southwestern Louisiana...
  Southeastern Orange County in southeastern Texas...

* Until 945 AM CST.

* At 719 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 4 inches of rain 
  have fallen. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Orange, Bridge City, West Orange, Vinton, Toomey and Edgerly.

While the heavier rain has ended, runoff continues across the area 
with ongoing flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3040 9352 3037 9335 3005 9363 2996 9371
      2998 9377 2998 9378 2998 9381 3013 9373

FLASH FLOOD...RADAR INDICATED

$$

78
332 
WGUS74 KLCH 241530
FFSLCH

Flash Flood Statement
National Weather Service Lake Charles LA
930 AM CST Wed Jan 24 2024

LAC019-023-TXC361-241540-
/O.CAN.KLCH.FF.W.0002.000000T0000Z-240124T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calcasieu LA-Cameron LA-Orange TX-
930 AM CST Wed Jan 24 2024

...FLASH FLOOD WARNING IS CANCELLED FOR WESTERN CALCASIEU AND 
NORTHWESTERN CAMERON PARISHES AND SOUTHEASTERN ORANGE COUNTY...

The heavy rain has ended. An areal flood warning is in effect for 
the area.  Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 PM CST Thursday for 
portions of Louisiana and southeast Texas.

LAT...LON 3040 9352 3037 9335 3005 9363 2996 9371
      2998 9377 2998 9378 2998 9381 3013 9373

$$

MC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jan 23, 11:40 PM CST, 3 hours earlier.

Area forecast discussion, Jan 23, 11:40 PM CST, 3 hours before
Area Forecast Discussion
National Weather Service Lake Charles LA
1140 PM CST Tue Jan 23 2024

...New AVIATION...

.UPDATE...
Issued at 929 PM CST Tue Jan 23 2024

Only made a couple of small changes to the forecast tonight mainly
to account for the light showers that have been spreading north
across SE TX and western LA through the last couple of hours.
Otherwise, the forecast remains on track with scattered convection
expected to continue through the next few hours followed by an
increase in coverage and intensity as we head towards sunrise.
In addition, a very warm and moist airmass will hinder temps from
decreasing much more tonight, with overnight lows expected to be
in the low to mid 60s which is near seasonal highs for this time
of year. These temps coupled with dewpoints in the low to mid 60s
will result in widespread fog tonight, especially along and south
of I-10 where a Dense Fog Advisory remains in effect through
10AM.

&&

.SHORT TERM...
(Tonight through Thursday night)

Wx map shows a somewhat tight pressure gradient over inland areas, less
across the coastal waters. With temperatures & dewpoints in the 60s
over water temperatures in the upper 40s/lower 50s, areas of dense
fog continues over the nearshore coastal waters, lakes, and bays,
so marine dense fog advisory continues. East southeast winds
expected to continue this evening and overnight, which will likely
advect this area of marine fog inland. The other case will be the
lowering ceilings with the marine layer dropping to the surface.
Either process will result in areas to dense fog south of I-10.
Thus, have issued the Dense Marine Fog for these area from 9 PM
this evening through 10 AM Wednesday.

The persistent mid to upper level longwave trough over the
Western half of the U.S. will keep our region under a southwest
flow aloft. The intermittent upper level disturbances within the
flow, coupled with the copious Gulf moisture, expected to yield
repeated rounds of showers and thunderstorms through Thursday. The
Day 1 Excessive Rainfall Outlooks through 6 AM Wednesday continues
to show a Slight Risk (Level 2 of 4) over most of the area, with
the Moderate Risk (Level 3 of 4) over the northern counties of
Inland SE TX. For the Day 2 outlook from 6 AM Wednesday through 6
AM Thursday shows most of the area now in the Moderate Risk. We
expect the next round of showers and thunderstorms to increase
later this evening over Southeast Texas and spread eastward across
Louisiana after Midnight. With the southwest flow aloft nearly
stationary, along with a surface trough parallel to the Texas
coast through most of our region, expect repeated rounds of
showers and thunderstorms for most of the day Wednesday through
Thursday morning. Storm total rainfall of 4 to 8 inches with
locally higher amounts will be possible. For this, have expanded
the Flood Watch for all areas of Southeast Texas, Central and
Southern Louisiana through Noon Thursday. The outlier is Lower
St. Martin and St. Mary parish where it remains unclear if the
rainfall maximum will set up that far southeast.

By Thursday night, the area of maximum moisture and lift looks to
weaken a bit and shift further east, lowering the precipitation
chances over Southeast Texas, Central and Southwest Louisiana, but
remain elevated over Acadiana.

08/DML

&&

.LONG TERM...
(Friday through next Monday)

The active pattern continues at the start of the longterm period. A
cold front tries to swipe through the region on Thursday; its parent
shortwave slides into north Louisiana before lifting markedly to the
north into cenAR. This lack of forcing lets the cold front hang up
and linger over central Louisiana going into late Thursday. Early
Friday, the next shortwave pulse swings overhead, pulling the front
back into north Louisiana and spreading widespread light showers
over the region again during daylight hours Friday. Due to the
mixing of continental air mass from the cold front and marine air
mass from the Gulf, though, this round of precipitation should lack
the same umph as seen in previous days. Not expecting widespread
coverage of heavy downpours and severe thunderstorms, at least not
during daytime Friday. When the shortwave trof axis nears and
crosses overhead late Friday and overnight into Saturday, there
could be some stronger thunderstorm cells with isolated instances of
heavy rain. The rain should then end from west to east early
Saturday as the trof axis crosses us and another milder cold front
slides through the region.

Late Saturday and beyond, high pressure builds in keeping the
remainder of the longterm period dry.

As for temperatures, Friday appears to be the last day of well-above
climo normals (normals 60 to 64 F) with temps in the low 70s area
wide. Saturday, as the next cold front slides through, will see
temperatures in the mid 60s to near 70. And beyond Saturday, expect
highs in the low to mid 60s.

Low temperatures will take a little longer to respond to the cold
front. Friday and Saturday mornings, expect temps in the 50s, with a
fall into the 40s and then 30s Sunday and Monday mornings
respectively.

11/Calhoun

&&

.AVIATION...
(06Z TAFS)
Issued at 1140 PM CST Tue Jan 23 2024

No changes to previous TAF thinking.

Over the next 24 hours, here's the definite for area terminals.
Low ceilings are expected at all sites with such a deep moist
layer showing up in forecast soundings. Showers and thunderstorms,
also given the deep moisture to go along with a nearby sfc trof
and passing disturbance aloft, especially tomorrow morning. Dense
fog, both of the marine variety moving in off the Gulf, as well as
a hybrid fog as the low ceilings mix down.

25

&&

.MARINE...

Areas of dense fog will continue for the near shore waters, lakes,
and bays as warm and moist air continues over the very cold shelf
waters. The dense fog is expected to continue through Wednesday
morning, with a Dense Fog Advisory continuing for these areas.
Otherwise, a large upper level trough over the Western U.S. will
send periodic disturbances that will keep high chances of showers
and thunderstorms across the region through Friday night. The next
cold front expected to move through Saturday morning, bringing an
end of the rainfall and offshore flow for the weekend.

08/DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  60  70  59  71 /  80 100 100  50
LCH  61  69  60  70 /  90 100  90  50
LFT  64  71  65  72 /  60  90  90  70
BPT  61  69  60  71 /  90 100  90  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through Thursday morning for LAZ027>033-044-045-073-
     074-141>143-152-153-241>243-252-253.

     Dense Fog Advisory until 10 AM CST Wednesday for LAZ073-074-152-
     241>243-252>254.

TX...Flood Watch through Thursday morning for TXZ180-201-259>262-515-
     516-615-616.

     Dense Fog Advisory until 10 AM CST Wednesday for TXZ615-616.

GM...Dense Fog Advisory until 10 AM CST Wednesday for GMZ430-432-435-
     436-450-452-455.

&&

SHORT TERM...17
LONG TERM....11
AVIATION...25

In the hours before

Special weather statement, Jan 24, 12:15 AM CST, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1215 AM CST Wed Jan 24 2024

LAZ045-153-154-253-254-240700-
Lower Iberia LA-Upper Iberia LA-Lower St. Mary LA-Upper St. Mary LA-
Upper St. Martin LA-
1215 AM CST Wed Jan 24 2024

...A STRONG THUNDERSTORM WILL IMPACT IBERIA...NORTHWESTERN ST. MARY
AND NORTHWESTERN ST. MARTIN PARISHES THROUGH 100 AM CST...

At 1214 AM CST, Doppler radar was tracking a strong thunderstorm over
Lydia, or near Avery Island, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
New Iberia, Catahoula, St. Martinville, Jeanerette, Avery Island,
Baldwin, Loreauville, Butte La Rose, Glencoe, Lydia, Acadiana
Regional Airport, Sorrel, Cote Blanche Island, Atchafalaya Welcome
Center, Lake Fausse Pointe, Charenton, and Atchafalaya National
Wildlife Refuge.

This includes Interstate 10 in Louisiana between mile markers 121 and
126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2996 9141 2996 9147 2993 9145 2974 9171
      2985 9186 2984 9197 2991 9198 3039 9171
      3040 9168 3042 9170 3047 9167 3044 9164
      3039 9162 3036 9165 3026 9159 3023 9148
      3010 9147 3010 9138 3006 9137 3006 9129
TIME...MOT...LOC 0614Z 215DEG 28KT 2992 9182

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

78
Special weather statement, Jan 24, 1:17 AM CST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
117 AM CST Wed Jan 24 2024

LAZ033-045-240800-
St. Landry LA-Upper St. Martin LA-
117 AM CST Wed Jan 24 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ST. MARTIN AND EAST
CENTRAL ST. LANDRY PARISHES THROUGH 200 AM CST...

At 117 AM CST, Doppler radar was tracking a strong thunderstorm over
Butte La Rose, or near Catahoula, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Catahoula, Krotz Springs, Henderson, Butte La Rose, Atchafalaya
Welcome Center, Atchafalaya National Wildlife Refuge, and Parks.

This includes Interstate 10 in Louisiana between mile markers 115 and
126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3011 9162 3023 9186 3056 9176 3052 9173
      3051 9173 3051 9175 3050 9176 3050 9170
      3044 9164 3039 9162 3036 9165 3035 9162
      3031 9162 3028 9159 3026 9159 3024 9156
      3024 9149
TIME...MOT...LOC 0717Z 215DEG 28KT 3027 9167

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

78

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 12:15 AM CSTSpecial Weather StatementLCHSaint Martin45 min
Jan 24, 1:17 AM CSTSpecial Weather StatementLCHSaint Martin43 min
Jan 24, 3:40 AM CSTFlash Flood WarningLCHBeauregard, Calcasieu5 hr
Jan 24, 4:03 AM CSTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Jefferson Davis, Rapides9 hr
Jan 24, 4:23 AM CSTFlash Flood WarningLCHBeauregard, Calcasieu6 hr
Jan 24, 5:05 AM CSTSpecial Marine WarningLCH55 min
Jan 24, 5:39 AM CSTFlash Flood Warning Considerable damage threatLCHAcadia, Avoyelles, Evangeline, Saint Landry8 hr
Jan 24, 5:44 AM CSTFlash Flood Warning Considerable damage threatLCHAllen, Beauregard, Calcasieu, Jefferson Davis, Rapides5 hr
Jan 24, 5:53 AM CSTSpecial Marine WarningLCH67 min
Jan 24, 5:54 AM CSTSpecial Marine WarningLCH23 min
Jan 24, 6:40 AM CSTFlash Flood WarningLCHCalcasieu, Cameron4 hr
Jan 24, 7:33 AM CSTFlash Flood WarningLCHAcadia, Jefferson Davis, Lafayette, Saint Landry, Vermilion3 hr
Jan 24, 7:47 AM CSTSpecial Marine WarningLCH28 min
Jan 24, 8:22 AM CSTSpecial Marine WarningLCH23 min
Jan 24, 8:26 AM CSTFlash Flood WarningLCHLafayette, Saint Landry, Saint Martin, Vermilion3 hr
Jan 24, 8:54 AM CSTSpecial Marine WarningLCH36 min
Jan 24, 9:06 AM CSTRiver Flood WatchLCHAllen49 hr
Jan 24, 9:06 AM CSTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis21 days
Jan 24, 9:06 AM CSTRiver Flood WarningLCHVernon35 hr
Jan 24, 9:06 AM CSTRiver Flood WarningLCHAllen21 days
Jan 24, 9:06 AM CSTRiver Flood WarningLCHAllen, Jefferson Davis21 days
Jan 24, 9:06 AM CSTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion21 days
Jan 24, 9:06 AM CSTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin63 hr
Jan 24, 9:29 AM CSTAreal Flood WarningLCHCalcasieu8 hr
Jan 24, 12:59 PM CSTSpecial Marine WarningLCH46 min
Jan 24, 1:40 PM CSTAreal Flood WarningLCHAcadia, Avoyelles, Evangeline, Saint Landry3 hr
Jan 24, 1:59 PM CSTSpecial Marine WarningLCH61 min
Jan 24, 2:54 AM CSTFlash Flood WarningLCHJefferson, Orange5 hr
Jan 24, 4:46 AM CSTFlash Flood WarningLCHJefferson5 hr
Jan 24, 10:05 AM CSTAreal Flood WarningLCHHardin, Jefferson7 hr

Nearby

Flash Flood Warnings in Louisiana, 2024Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.